# SDR 9605109983

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: AS19593
- Condition: Malfunctioned
- Location: Rt Aux Hyd Sys
- Part time: 480 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, COCKPIT LIGHTS BEGAN FLICKERING AND LEFT AC GENERATOR LOAD METER INTERMITTENTLY PEGGED TO MAXIMUM.  RIGHT HYDRAULIC PRESSURE WENT TO 3,000 PSI WITH ENGINE PUMPS AT LOW AND AUXILIARY PUMP SWITCH OFF.  AUXILIARY PUMP CIRCUIT BREAKER ON LEFT GENERATOR BUS WAS PULLED AND ALL SYSTEMS RETURNED TO NORMAL.  FLIGHT DIVERTED TO MSO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT AUXILIARY HYDRAULIC PUMP AND CONTROL RELAY R2-15.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
